# SDR REXA201200083

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8800
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,432 hours, 17,003 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

8800G FLT 3853 YYZ-MSP.  HAD A FLAPS FAIL AT 0 EN ROUTE TO MSP.  THE CREW DECLARED AN EMERGENCY.  THIS IS A REPEAT FROM 12/10 WE REPLACED THE FECU, 11/19 HAD A FLAPS HALF SPEED DEFERRED OPS CHECKED GOOD AND ANOTHER FLAPS FAIL ON 11/17 RAR FECU AGAIN.
